Please use this identifier to cite or link to this item: http://elar.uspu.ru/handle/uspu/5273
Title: On parametrization of the submanifold of matrices with a fixed structure of Jordan blocks
Authors: Bondar', A. A.
Issue Date: 2015
Publisher: MAIK NAUKA/INTERPERIODICA/SPRINGER
Citation: Bondar' A. A. On parametrization of the submanifold of matrices with a fixed structure of Jordan blocks / A. A. Bondar' // Siberian mathematical journal. — 2015. — Vol. 56, iss. 6. — P. 996-1008.
Abstract: We construct some new local diffeomorphism that enables us to study submanifolds of matrices. Using the diffeomorphism, we define the parametrization of the submanifold of complex matrices with a fixed structure of the Jordan blocks of distinguished eigenvalues. Comparative characterization is given for various parametrizations.
Keywords: SUBMANIFOLD OF MATRICES
JORDAN FORM
LOCAL DIFFEOMORPHISM
PARAMETRIZATION
URI: http://elar.uspu.ru/handle/uspu/5273
DOI: 10.1134/S003744661506004X
Appears in Collections:Научные публикации, проиндексированные в Scopus и Web of Science

Files in This Item:
There are no files associated with this item.



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.